MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3390/medicina57101016

Медицинская библиотека · Medicina (Kaunas, Lithuania) · 2021

Myopathy Associated with Treatment of Graves' Disease.

Ji Yoon-Kyung, Kim Shin-Hee

Клинический случайСтатьяПеревод в очереди

Аннотация

Here, we report a case of an increase in serum creatine kinase (CK) concentration in an 11-year-old girl being treated for Graves' disease with antithyroid drugs (ATDs). The patient complained of myalgia two weeks after methimazole treatment. Triiodothyronine (T3) and free thyroxine (FT4) levels were normal, but the serum CK level was significantly elevated. After switching to propylthiouracil, the serum CK level decreased to normal, and the myalgia was resolved. The development of myopathy during the treatment of hyperthyroidism may be considered as an adverse reaction of MMI. In this report, we present a rare pediatric case, along with a discussion on the possible causes of myopathy that occurred during the treatment of Graves' disease. A careful follow-up (serum CK levels and thyroid function) and treatment reassessment should always be considered after antithyroid treatment.

Для цитирования: Ji Yoon-Kyung, Kim Shin-Hee. Myopathy Associated with Treatment of Graves' Disease.. Medicina (Kaunas, Lithuania). 2021. DOI: 10.3390/medicina57101016.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.